Advertisement

loader

Talk

Advanced search

Need advice please! Could I be?

(9 Posts)
sazzlealsop Mon 24-Jan-05 22:07:16

Hi
just wanting some advice from all you TTCs and mums
I'm on the combined pill but missed two on CD7 and 8 and have also been on antibiotics. Been having regular with my bf as he's just got back from hols. The last few days I have felt quite naseous and just like somethings different. Iv also had bloody discharge (sorry TMI). Just wondering if this could mean i'm pregnant? Probably something else.
But just wondering when ppl realised they were pregnant and what signs they had in the v early stages?
Advice please xxxx

Laylasmum Mon 24-Jan-05 22:11:37

Are you on your pill free week now? If you've missed pills etc then yes you could be pg but it would be too early to test if you've not missed a bleed yet. I had sore boobs before i missed a period but no nausea or anything until about 6 weeks!

sazzlealsop Mon 24-Jan-05 22:13:53

Hi thanx. AF is not due for another few days so too early to test, really annoying. just gonna persist in waiting. my breasts do feel tender but could be my body trying to play mind games

kolakube Mon 24-Jan-05 22:15:19

Hi

Your nausea could be due to whatever you were on the antibiotics for. Have you missed a period?

Early signs for me were very tender breasts and none of my usual PMT!

Laylasmum Mon 24-Jan-05 22:16:24

you can sometimes have a bit of an implantation bleed when you first become pg but is usually v. slight but it may be that you hormone levels have dipped right down due to missing pills so you're having a bit of a withdrawal bleed!

kolakube Mon 24-Jan-05 22:19:05

Hi

Your nausea could be due to whatever you were on the antibiotics for. Have you missed a period?

Early signs for me were very tender breasts and none of my usual PMT! I also had an odd metallic taste in my mouth.

Laylasmum Mon 24-Jan-05 22:19:14

you can sometimes have a bit of an implantation bleed when you first become pg but is usually v. slight but it may be that you hormone levels have dipped right down due to missing pills so you're having a bit of a withdrawal bleed!

Laylasmum Mon 24-Jan-05 22:19:21

you can sometimes have a bit of an implantation bleed when you first become pg but is usually v. slight but it may be that you hormone levels have dipped right down due to missing pills so you're having a bit of a withdrawal bleed!

pinkdiamond Mon 24-Jan-05 22:27:32

Message withdrawn

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now